DeFibron Causing Terribly Stinky Sweat. Why?

Discussion in 'Ask For Help or Advice' started by ddjd, Oct 24, 2018.

  1. ddjd

    ddjd Member

    Joined:
    Jul 13, 2014
    Messages:
    3,103
    I've been using Defibron, less than 40 drops a day (the recommended dose) for two weeks now. Positives are it definitely reduces Serotonin but one side effect which my girlfriend won't stop telling me is how horrendous i smell after work recently. I don't normally have this issue and it took me a week to narrow it down to the Defibron as the cause. Which I'm now 100% certain of.

    I was wondering whether bad smelling sweat indicates something ?

    Also I've previously found that taking ATP as a supplement actually gives my sweat a very neutral odor, so the opposite effect.

    Would appreciate people's 2 cents on this topic
     
  2. johnwester130

    johnwester130 Member

    Joined:
    Aug 6, 2015
    Messages:
    2,214
    peat said in an article mct oil gave him a goat smell
     
Loading...